# SDR SWAA2014110433695

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 24,429 hours, 15,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 67778101
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR STOW HOLDER CRACKED.  R & R HOLDER IAW SRM.
